# SDR N6WA20140307001

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 26,822 hours, 19,734 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH DRIPS WATER.  REMOVED HATCH & CLEANED HATCH SEAL.  INSTALLED HATCH IAW CRJ700 52-22-00, NO LEAKS NOTED.
